# SDR EISA96214

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING LE ANGLE CRACKED AT AFT END JUST INBOARD OF WS 330.  FABRICATED AND INSTALLED DOUBLER PER SRM 51-20-2 AND 51-30-2.  (M)
